MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE SECTOR II CUP 62MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE SECTOR II CUP 62MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-22-062
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994); Swelling (2091); Inadequate Osseointegration (2646); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 10/23/2006
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Is a non-healthcare professional.(b)(4).
 
Event or Problem Description
Litigation alleges loosening.Doi: (b)(6) 2002 - dor: (b)(6) 2006 (unknown hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PINNACLE SECTOR II CUP 62MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8335564
Report Number1818910-2019-84373
Device Sequence Number19098686
Product Code KWA
UDI-Device Identifier10603295009870
UDI-Public10603295009870
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K073504
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1217-22-062
Device Catalogue Number121722062
Device Lot NumberW24GG1003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2019
Supplement Date Received by Manufacturer05/20/2021
Initial Report FDA Received Date02/13/2019
Supplement Report FDA Received Date05/24/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR